zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence-uniqueness and continuation theorems for stochastic functional differential equations. (English) Zbl 1161.34055
The authors investigate existence, uniqueness and continuation of solutions for stochastic functional differential equations driven by Brownian motion in which the coefficients map [0,T)×L 2 (Ω,C) to L 2 (Ω,C). Here, Ω is the underlying probability space and C=C([-r,0], n ), where r>0 is the maximal delay. Under suitable conditions like adaptedness and local Lipschitz conditions, they establish local existence and uniqueness of solutions. Due to the particular set-up (in L 2 ), maximal solutions are defined on a deterministic time interval. In addition, the authors provide sufficient conditions for global existence in terms of Lyapunov functions.
MSC:
34K50Stochastic functional-differential equations
34K05General theory of functional-differential equations
60H10Stochastic ordinary differential equations
References:
[1]Arnold, L.: Stochastic differential equations: theory and applications, (1972)
[2]Friedman, A.: Stochastic differential equations and applications, (1975)
[3]Doob, J. L.: Martingales and one-dimensional diffusion, Trans. amer. Math. soc. 78, 168-208 (1955) · Zbl 0068.11301 · doi:10.2307/1992954
[4]Dynkin, E. B.: Markov processes, (1963) · Zbl 0132.37701
[5]Has’minskiĭ, R. Z.: Stochastic stability of differential equations, (1980)
[6]øksendal, B.: Stochastic differential equations: an introduction with applications, (1995)
[7]Taniguchi, T.: On sufficient conditions for nonexplosion of solutions to stochastic differential equations, J. math. Anal. appl. 153, 549-561 (1990) · Zbl 0715.60072 · doi:10.1016/0022-247X(90)90231-4
[8]Taniguchi, T.: Successive approximations to solutions of stochastic differential equations, J. differential equations 96, 152-169 (1992) · Zbl 0744.34052 · doi:10.1016/0022-0396(92)90148-G
[9]Lu, Kening; Schmalfuss, B.: Invariant manifolds for stochastic wave equations, J. differential equations 236, 460-492 (2007) · Zbl 1113.37056 · doi:10.1016/j.jde.2006.09.024
[10]Shen, Y.; Luo, Q.; Mao, X.: The improved lasalle-type theorems for stochastic functional differential equations, J. math. Anal. appl. 318, 134-154 (2006) · Zbl 1090.60059 · doi:10.1016/j.jmaa.2005.05.026
[11]Wei, F.; Wang, K.: The existence and uniqueness of the solution for stochastic functional differential equations with infinite delay, J. math. Anal. appl. 331, 516-531 (2007) · Zbl 1121.60064 · doi:10.1016/j.jmaa.2006.09.020
[12]Yang, Z.; Xu, D.; Xiang, L.: Exponential p-stability of impulsive stochastic differential equations with delays, Phys. lett. A 359, 129-137 (2006)
[13]Liu, K.: Uniform stability of autonomous linear stochastic functional differential equations in infinite dimensions, Stochastic process. Appl. 115, 1131-1165 (2005) · Zbl 1075.60078 · doi:10.1016/j.spa.2005.02.006
[14]Taniguchi, T.; Liu, K.; Truman, A.: Existence, uniqueness, and asymptotic behavior of mild solutions to stochastic functional differential equations in Hilbert spaces, J. differential equations 181, 72-91 (2002) · Zbl 1009.34074 · doi:10.1006/jdeq.2001.4073
[15]Mao, X.: Razumikhin-type theorems on exponential stability of stochastic functional differential equations, Stochastic process. Appl. 65, 233-250 (1996) · Zbl 0889.60062 · doi:10.1016/S0304-4149(96)00109-3
[16]Chang, M.: On razumikhin-type stability conditions for stochastic functional differential equations, Math. modelling 5, 299-307 (1984) · Zbl 0574.60065 · doi:10.1016/0270-0255(84)90007-1
[17]Mao, X.: Exponential stability of stochastic differential equations, (1994)
[18]Mohammed, S. -E.A.: Stochastic functional differential equations, (1984)
[19]Mao, X.: Stochastic differential equations and applications, (1997)
[20]Philip, H.: Ordinary differential equations, (1982) · Zbl 0476.34002
[21]Driver, R. D.: Ordinary and delay differential equations, (1977)
[22]Hale, J. K.; Lunel, S. M. V.: Introduction to functional differential equations, (1993)
[23]Miller, Richard K.; Michel, Anthony N.: Ordinary differential equations, (1982) · Zbl 0552.34001
[24]Amemiya, T.: On the stability of non-linearly interconnected systems, Internat. J. Control 34, 513-527 (1981) · Zbl 0478.93008 · doi:10.1080/00207178108922545
[25]Wang, L.; Xu, D.: Global exponential stability of reaction – diffusion Hopfield neural networks with time-varying delays, Sci. China ser. E 33, 488-495 (2003)
[26]Wintner, A.: The non-local existence problem of ordinary differential equations, Amer. J. Math. 67, 277-284 (1945) · Zbl 0063.08284 · doi:10.2307/2371729